The Annals of Probability

Correction: Local Nondeterminism and the Zeros of Gaussian Processes

Jack Cuzick

Full-text: Open access

Article information

Source
Ann. Probab., Volume 15, Number 3 (1987), 1229.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992096

Digital Object Identifier
doi:10.1214/aop/1176992096

Mathematical Reviews number (MathSciNet)
MR488252

Zentralblatt MATH identifier
0646.60044

JSTOR
links.jstor.org

Citation

Cuzick, Jack. Correction: Local Nondeterminism and the Zeros of Gaussian Processes. Ann. Probab. 15 (1987), no. 3, 1229. doi:10.1214/aop/1176992096. https://projecteuclid.org/euclid.aop/1176992096


Export citation

See also

  • Original Paper: Jack Cuzick. Local Nondeterminism and the Zeros of Gaussian Processes. Ann. Probab., Volume 6, Number 1 (1978), 72--84.